# SDR AMTA200600612

- Difficulty date: October 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE EICAS DISAGREE DISPLAYED EICAS COMPUTER HAS NOT BEEN CHECKED.  TROUBLESHOT PER FIM 31-41-00 FIG 103.  END RESULT WAS `PROBABLE NUISANCE CONDITION.`
